# SDR P91A096022

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894120
- Condition: Shorted
- Location: Nr 3 Engine
- Part time: 57,688 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FOUR MINUTES AFTER TAKEOFF STX AT 2145, HAD A FIRE WARNING, NR 3 ENGINE MADE SHUTDOWN PER PROCEDURES.  RETURNED TO STX.  TROUBLE-SHOT SYSTEM, NR 3 FOUND FIRE DETECTION LOOP BAD. REMOVED AND REPLACED FIRE DETECTION LOOP.  CHECKS GOOD MM 26-12-00 A AND B SYSTEM.  (M)
